# SDR DALA2022020200673

- Difficulty date: January 28, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 51,754 hours, 26,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 - FR.16 FLOOR PANEL SUPPORT CORRODED @ CABIN CENTERLINE. CORRECTIVE ACTION: REPLACED PLATE PER DRAWING D536-10169.(2102341)
